# SDR HYIA20190411002

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N57PB
- Make and model: Cessna 402C
- Aircraft serial: C4020300
- Aircraft time: 26,759 hours
- System (JASC): 5200 · Doors
- Part: Latch
- Condition: Failed
- Location: Locker Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LEFT WING LOCKER DOOR OPENED DURING TAKE OFF.  MAINTENANCE INSPECTED AND FOUND THE LEFT WING LOCKER LATCH NEEDED ADJUSTMENT.  ADJUSTED AS NEEDED WITH NO FURTHER DEFECTS.
